# SDR BMAC040019

- Difficulty date: January 6, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- Engine: Garrtt TPE33110UG
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED:  DOOR CAP LIGHT CAME ON DURING FLIGHT.  PERFORMED DOOR HANDLE ADJUSTMENTS IAW AMM.  OPS CHECKED GOOD AT THIS TIME.
